I have a thread i created earlier that explained our sitzuation, Dd was recently diagnosed with adhd inattentive and dyslexia. The only problem we have really, and it is becoming a really big problem at school, is that she can't read well. Her fluency is terrible. The dr. Recommended treating the ADHD to see if we can take that off the table as an issue. Dr. Wanted me to give her one dose today before she went to school on it.
DD took the lowest dose of vyvanse 20mg at about 9am. We were We were prepared for loss of appetite and jittery-ness. We fed her a high protein breakfast and as soon as it kicked in she complained of dizziness and nausea. She was pretty out of it for about 2 hours after.
She then got really driven and focused and was cleaning and organizing everything. But here's the really big thing: she read...amazingly well. She read so quickly and fluently, I was in tears. She read two books and it seemed so easy for her.
Then she had about three hours of come down. And it was AWFUL. She is emotional to begin with, but this was really hardc to see. She was just crying off and on the whole time.
So, is the choice I have to give her medication that causes her so much turmoil and emotional grief or to have her be unable to read. It is not okay, the way that she felt today.
Will it get better. Should we fight through two weeks of this to see if the mess are a fit or should we know right away that it's a mess?
Has anyone tried water titration to reduce the dose of ADHD meds?